Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on class numbers of number field extensions


Author: John Smith
Journal: Proc. Amer. Math. Soc. 20 (1969), 388-390
MSC: Primary 10.68
DOI: https://doi.org/10.1090/S0002-9939-1969-0242789-3
MathSciNet review: 0242789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Hilbert, Gesammelte Abhandlungen, Vol. I, Chelsea, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.68

Retrieve articles in all journals with MSC: 10.68


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242789-3
Article copyright: © Copyright 1969 American Mathematical Society